It is currently Thu Aug 17, 2017 8:04 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Wed Jul 31, 2013 7:04 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 30, 2013 11:12 pm
Posts: 26
Ok so I had to be off sub for about a week or 8 days to be precise. My supply got thrown in the bin accidentally by my Mother. Luckily I manage to get the supply back (do not ask how I got it hehe)..Now I cannot seem to stabilize on a sub dose..I was taking anywhere around 0.5 and 0.7. I am getting the sweats, mild depression and some insomnia. The funny thing is I was not in withdrawal during that whole week, maybe the half life was bouncing back and forth around my receptors? anyway why can't I stabilize on a dose? I would have actually thought I would get a high and euphoric feeling when I take my sub dose after being off sub for a week. Can anybody explain why that did not happen and rather the opposite happened where am struggling to stabilize?

My opinion is that the withdrawals are too strong and I had a lot of sub built in my receptors, so therefore it is blocking a sub dose for doing its job and stabilizing me. Can anybody agree to this? it is getting me down thinking that I would have a long way to go to recover once I stop sub if my current withdrawals are stopping the sub dose to stabilize me. I genuinely had it in my mind I would actually feel more then stabilized by getting a high, or even get sick, because being off sub for a while clears some sub does it not? so when you take a dose again you tend to feel it hit hard? since that is not happening can anybody explain why? and why are my mild withdrawals stopping my sub dose from holding me?

I do not want to take more then 0.6 because it took me effort and time to reach this dose. I can wait and give it some more time but at the moment I am curious and just want to know why am in this state and not in a state where you feel the sub hit hard if you have not taken it for a while.

Thank you.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 31, 2013 11:25 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 21, 2013 4:56 pm
Posts: 96
8 days would usually be in the midst of WD for most people anyway. If you've been on it for a while it wouldn't hit harder after only 8 days...I would think a slightly higher dose or more time might be needed but that's it, IF that...



Could it possibly be mild precip. Wd? The main metabolite is norbuprenorphine which is full agonist, and if its all been metabolized and you get regular bupe back in your system maybe that's the cause of the mild wd symptoms?

Hope someone else chimes in, what I said is just a theory, based on my own logic which I know can be flawed


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 31, 2013 11:30 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 21, 2013 4:56 pm
Posts: 96
I re-read your post, and I think if you have it extra time you'll be ok. At worst personally I would take an extra .5 ONCE just as induction to stabilize, but time should be enough...


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Aug 01, 2013 3:44 am 
Offline
Long Time Member
Long Time Member

Joined: Mon May 21, 2012 4:38 pm
Posts: 386
That's still a "regular" pain relief dose of bupe.

After 8 days... Who knows... Too many variables.

But. Who cares that it didn't get you high?
If you feel like your in wd... Take some more... If not... Stay in wd.

Simple answer. Common sense here.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Aug 01, 2013 7:05 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
Hi Tammy and welcome to the forum. I'm not sure why you think the sub has to "hit hard" as you say? What the sub is intended to do is pull you out of withdrawals from other opiates or narcotics by making you feel as normal as possible. I certainly NEVER got "high" from taking any sub and I was on a dose of 24mgs for almost 3 years! I never felt high taking the sub, only normal, or as normal as was possible.

I'm certainly no kind of sub expert, only an addict that has used Suboxone for about 3 years as I said and now down to a dose just under 2mg per day. I'm hoping to be off it real soon also. In my own personal opinion based on the experience I have of using this stuff, and learning what I have from reading as much about Suboxone as I possibly can, and what I have learned from reading posts on this forum, I think the problem lies in how much sub is it going to take to make you feel better right now?

I don't really believe the same dose you WERE taking of 0.5 to 0.7 is enough right now to pull you out of the way your feeling. I could be wrong of course, but it does make sense to me that may be the case.

I think the half life of the sub is coming out of your system after those 8 days and producing the symptoms you are feeling right now, and they are strong symptoms. Maybe a dose like you were taking before between 0.5 and 0.7 is not quite enough to get you out of those withdrawals at this time. Maybe you will need to take a bit more to get you stable first, and then you could begin reducing the dose again as you have before? Am I guessing, yes, just a little bit, but it does make sense to me that could be the case this time.

What I might SUGGEST you do is try and take a dose of maybe 1mg and see how that makes you feel. That's not too high and if it works and you begin feeling better you can stay on that 1mg for a few days and then begin reducing and get right back to where you were before. I really believe that's what I would try doing at this point if it were me in the same situation Tammy. That 1mg may hit you hard as you say and do the trick.

In other words I don't believe it's the mild withdrawals you say your having that's keeping the sub from holding you, I believe it's because you aren't taking enough sub right now to get you out of those withdrawals. If you tried taking maybe 1mg as I suggested you would find out within an hour if that ws actually the case. Up to you if you want to test that theory or not.

And another thing to consider here is you have 8 days free of subs and IF it's your desire to get clean that's a great start to doing that. Sure you have symptoms now, but they shouldn't last much longer. Just another thought I had while trying to help.

Now as I said this is all MY OWN PERSONAL OPINION and what I might try if it were me in the very same situation. I'm no doctor and not any kind of sub expert either. Think it over and hopefully you will get other replies and suggestions or advice. Let us know what you decide to do. I wish you the very best Tammy.

Karen
xoxo


Top
 Profile  
 
 Post subject:
PostPosted: Sat Aug 03, 2013 5:04 am 
Offline
Average Poster
Average Poster

Joined: Tue Jul 30, 2013 11:12 pm
Posts: 26
Thanks for your opinion people.

I was sincerely not chasing a high I can assure you. I was just surprised the dose did not hit me as I thought it might, maybe because I have been on it for coming up 6 years that I already have some half life built in me that is pushing the present dose away from holding me?

oh what I did now was take 0.3. I figured since I have been off the subs for 8 days I may as well take a much lower doses then previously. I am not getting any pshycal symptoms that is for sure, am just little unmotivated I guess, but I had bit of that before anyway. I figured why take the same dose and struggle when I can take a small one? surely some half might must have come out of my receptors? I hate to think 8 days made no difference in the sense of clearing some sub from my receptors.

I am still not sure why I did not stabilize with the same dose. All I can think of is the half life equals withdrawals albeit mild or strong- and that was pushing my dose from stabilizing me. I was surprised as I assumed a dose after 8 days would do more then hold me, but I suppose being on sub for long as I have it was never going to be that simple. It may have done what I thought it would if I had been a short term sub user, but I think because am a long term user my brain has some substantial amount of subs, so even with having 8 days clean it is not going to suddenly clear the receptors enough for the next dose to hit hard and feel euphoric, I only wanted that high feeling to validate my belief that some sub came out my system enough to make the next dose seem potentiated, but I suppose that only works if someone has months clean from subs or is relatively a new user to the sub.

Anywayz I took 0.3 and so far am pshycally ok. One thing I also worry about is I still feel the same mentally as I have for a long time, I thought my now some fog would lift? is this a bad sign? or would I feel the rewards of a taper when I stop the sub? I read somehwhere and somewhere else that taking your last dose for long as possible will help at the end, it is allegedly meant to wind down the half life built in by past doses of sub, to give your receptors time to adjust to a small amount of subs and to let the half life work its way down, if this takes 2 or 3 months then it is what it is.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group